|RE: the incredible shrinking testicles
Aug 29, 2001
Dear Dr. Bartlett, I think you may have missed the point of the gentleman who wrote to you. I think he was saying that his small testicles were the RESULT of testosterone supplementation, and for that reason his new doctor stopped the testosterone. I too would like to ask -- how do you "plump them back up" in such a case?
| Response from Dr. Bartlett
I interpreted his question also to say that he was feeling fatigued and that his libido had decreased, which made me worried that his body was not producing adequate testosterone after the shots were stopped. Tesosterone shots can lead to atrophy of the tesicles in some patients. Unfortunately I do not know of a way to increase the size of your testicles if they have atrophied.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.